TU Darmstadt / ULB / TUbiblio

A joint economic lot size model with returnable transport items

Glock, C. H. and Kim, T. (2015):
A joint economic lot size model with returnable transport items.
In: International Journal of Integrated Supply Management, 9 (3), pp. 202-224. [Article]

Item Type: Article
Erschienen: 2015
Creators: Glock, C. H. and Kim, T.
Title: A joint economic lot size model with returnable transport items
Language: English
Journal or Publication Title: International Journal of Integrated Supply Management
Journal volume: 9
Number: 3
Divisions: 01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete > Fachgebiet Industrielles Management
01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete
01 Department of Law and Economics
Date Deposited: 13 Nov 2014 09:51
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details